Advances in Differential Equations

Maximal regularity in $L^p$ spaces for an abstract Cauchy problem

Giovanni Dore

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Adv. Differential Equations Volume 5, Number 1-3 (2000), 293-322.

Dates
First available in Project Euclid: 27 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1356651386

Mathematical Reviews number (MathSciNet)
MR1734544

Zentralblatt MATH identifier
0993.34058

Subjects
Primary: 34G10: Linear equations [See also 47D06, 47D09]
Secondary: 47D06: One-parameter semigroups and linear evolution equations [See also 34G10, 34K30]

Citation

Dore, Giovanni. Maximal regularity in $L^p$ spaces for an abstract Cauchy problem. Adv. Differential Equations 5 (2000), no. 1-3, 293--322. https://projecteuclid.org/euclid.ade/1356651386.


Export citation